Solutions of WDVV Equations in Seiberg-Witten Theory from Root Systems

Share/Save/Bookmark

Martini, R. and Gragert, P.K.H. (1999) Solutions of WDVV Equations in Seiberg-Witten Theory from Root Systems. Journal of Nonlinear Mathematical Physics, 6 (1). pp. 1-4. ISSN 1402-9251

[img]
Preview
PDF
73Kb
Abstract:We present a complete proof that solutions of the WDVV equations in Seiberg-Witten theory may be constructed from root systems. A generalization to weight systems is proposed.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70353
Official URL:http://dx.doi.org/10.2991/jnmp.1999.6.1.1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140618